# SDR MWEA99448

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 100503119
- Condition: Stuck
- Location: Service Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT SERVICE DOOR GIRT BAR IS STUCK.  MAINTENANCE REPOSITONED AFT GALLEY SLIDE COVER.
